# SDR AALA201509219004

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 3,876 hours, 1,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132140
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON, SEAT ROW EMER LIGHTS INOPERATIVE IN AFT LT CABIN.  R & R AFT LT EPSU 13WL IAW AMM 33-51-38 PB 401.
